Tangentensingularitäten der allgemeinen Ordnungsfläche


Mathematische Annalen (1877)

  • Volume: 11, page 347-378
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schubert. "Tangentensingularitäten der allgemeinen Ordnungsfläche." Mathematische Annalen 11 (1877): 347-378. <http://eudml.org/doc/156756>.

author = {Schubert},
journal = {Mathematische Annalen},
pages = {347-378},
title = {Tangentensingularitäten der allgemeinen Ordnungsfläche},
url = {http://eudml.org/doc/156756},
volume = {11},
year = {1877},

AU - Schubert
TI - Tangentensingularitäten der allgemeinen Ordnungsfläche
JO - Mathematische Annalen
PY - 1877
VL - 11
SP - 347
EP - 378
UR - http://eudml.org/doc/156756
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.